# SDR USAA951249

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 110
- Part time: 73,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK INSPECTION, FOUND 2 INCH AREA OF CORROSION ON PRESSURE PANEL AT STA 110 RT, 12 INCHES RT OF AIRCRAFT CENTERLINE.  INSTALLED DOUBLER REPAIR PER SRM 53-01, FIGURE 2.  (X)
